Advertisement

SQRT-Exponential Type Distribution of Maximum

  • Takeharu Etoh
  • Akira Murota
  • Masanori Nakanishi

Abstract

The authors present the square-root exponential type distribution of the maximum, or SQRT-ET-max distribution, as the distribution to be applied to the annual maximum series of the total amount (or depth) of a single rainstorm. The presented distribution is theortically derived, and is as simple in expression as conventional ones. It as two parameters and, thus esimates them more stably than distributions with three or more parameters. Futhermore, it is an good as or superior to conventional 3-parameter distributions in overall fitness to frequency distribution of annual maximum depths of a single rainstorms and rainfalls of about 24 hours.

Keywords

Annual Maximum Gumbel Distribution Rainfall Depth Meteorological Observatory Large Rainfall 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Etoh T. Murota A. 1984 ‘propbailistic Model of Rainfall of a single storm’Proc of JSCE (Japanese society of civil Engineers), No.345 Vol.II-1 pp. 101–109 (in Japanese).Google Scholar
  2. Etoh T. Murota A.1986. ‘Probabilistic Model of Ranifall of a single storm’ Journal of Hydroscience Engineering Vol.4 No.1 pp.65–77 April 1986 (English Version of the paper).Google Scholar

Copyright information

© D. Reidel Publishing Company 1987

Authors and Affiliations

  • Takeharu Etoh
    • 1
  • Akira Murota
    • 2
  • Masanori Nakanishi
    • 3
  1. 1.Department of Civil EngineeringKinki UniversityHigashi-Osaka, Osaka 577Japan
  2. 2.Department of Civil EngineeringOsaka, UniversityJapan
  3. 3.Department of Civil EngineeringKinki UniversityJapan

Personalised recommendations